# SDR VJ9800034

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT BROKEN.  REPLACED LIGHT ASSEMBLY IAW MM 33-50-01, OPS CHECKED OK.
